# SDR YENA2024072501037

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: [CPCP FINDING]: CORROSION ON DOUBLER RIGHT/LEFT -COCKPIT FLOOR OVER FR-8/FR-12; "REF TOMX WO 2563 NR 00092.  CORROSION ON DOUBLER RIGHT/LEFT -COCKPIT FLOOR OVER FR-8/FR-12 WAS REMOVED PER EMB 190 SRM 51-10-03, SRM 51-12-01 EVALUATED WITHIN LIMITS PER EMB-190 SRM 53-10-10 AD54. COMPLETED BY  10000267 - VEGA ALVAREZ, ERNESTO
10/JU"
